Illinois Journal of Mathematics

$L$-ideals and numerical range preservation

C. K. Chui, P. W. Smith, R. R. Smith, and J. D. Ward

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 21, Issue 2 (1977), 365-373.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256049420

Digital Object Identifier
doi:10.1215/ijm/1256049420

Mathematical Reviews number (MathSciNet)
MR0430817

Zentralblatt MATH identifier
0343.46040

Subjects
Primary: 47A10: Spectrum, resolvent
Secondary: 46B05

Citation

Chui, C. K.; Smith, P. W.; Smith, R. R.; Ward, J. D. $L$-ideals and numerical range preservation. Illinois J. Math. 21 (1977), no. 2, 365--373. doi:10.1215/ijm/1256049420. https://projecteuclid.org/euclid.ijm/1256049420


Export citation